# SDR RAAA98B1034

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ws 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK PER CARD C-22004, FOUND RT WS 440 NR 11 SPOILER INBD DOWN STOP FITTING CRACKED AT STOP PAD.  REPLACED FITTING PER SRM 51-10-1.  M-54 NR 132.
